Computing Publications

Publications Home » Probabilistic Mobile Ambients

Probabilistic Mobile Ambients

Marta Z. Kwiatkowska, Gethin Norman, David Parker, Maria Vigliotti

Journal Article
Theoretical Computer Science
Volume 410
Issues 12–13

The calculus of Mobile Ambients has been introduced for expressing mobility and mobile computation. In this paper we present a probabilistic version of Mobile Ambients by augmenting the syntax of the original Ambient Calculus with a (guarded) probabilistic choice operator. To allow for the representation of both the probabilistic behaviour introduced through the new probabilistic choice operator and the nondeterminism present in the original Ambient Calculus we use probabilistic automata as the underpinning semantic model. We also introduce the Probabilistic Ambient Logic for specifying properties of Probabilistic Mobile Ambients, which extends the Ambient Logic, a logic for Mobile Ambients, that contains a novel treatment of both locations and hidden names. In addition, to show the utility of our approach we present an example of a virus infecting a network.

Process Algebra
Process Calculi
Stochastic Modelling
PDF of full publication (519 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Conditions for downloading publications from this site. built & maintained by Ashok Argent-Katwala.